U.S. doctors online nowAsk doctors free
NJ
A 42-year-old female asked:

My tsh level is 0.745 and i'm taking 125mcg of levothyroxine. im always feeling tired. is that normal?

1 doctor answer1 doctor weighed in
Dr. David Sneid
Endocrinology 41 years experience
Not normal, but: Fatigue is not "normal", but it is very common and can be caused by many medical and/or mental problems. If your thyroid level is normal (hopefully you're taking brand name replacement which is more reliable), they your fatigue isn't due to your thyroid. Start looking for other explanations.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 27, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.